That's so interesting, Ivona, because I've never heard it called "micturation syndrome". Mitchell, I was going to say it sounded like a vaso-vagal response, but since Gaelen already did, I won't. However, short of massaging your carotid arteries-DON'T, the easiest way I know of activate your vagal nerve is to bear-down (like pooping, or more specifically, straining at pooping). If you're ever really bored on the toilet, put your finger on your carotid artery in your neck (JUST ONE SIDE) and feel how your pulse changes when you bear down. It will go down, probably a lot, you might feel dizzy at the same time as your BP drops when you stimulate your vagus nerve.
Also, since toilets seem to be a lot harder seats than the chairs you probably usually sit in, there could be more of a "tourniquet" effect on your legs from sitting there for a long time.
However, since you have the clotting issues that you do, I think it would be a smart bet to run this issue by one of your docs, probably your hematologist, maybe a cardiac guy if you have one.
Good luck, Bev
58 yo Type1 DM 48 years
12/09 Stage IV 2/22 nodes + liver met, colon resec
3 tx FOLFIRI, liver resec 4/10
9/10 6 mos off chemo, Neg PET&CTC CEA nl
2/11 finished total 10 rounds chemo
9/13 ^17th clean PET/CT NED for now